Revision [3383]

This is an old revision of Publications made by JianpingYang on 2008-05-26 12:36:18.



List of Publications:(100)

Math. in Practice and Theory”, No. 4, 30–37, 1980.
Vol. 26, No. 16, 964–967, 1981.
Vol. 5, No. 1, 15–18, 1982.
Acta.Math. Sinica”. Vol. 25, No. 4, 403–409, 1982.
[7] Jing Zhujun. Application of qualitative methods of differential equations to
study phase-locked loops. ” SIAM. J.Appl. Math”. Vol. 43, No. 6, 1247–1258,
[8] Jing Zhujun. Qualitative analysis of a mathematical model for tissue inflam-
mation dynamics. ” Proceeding of the 1983 Fourth International Symposium
on Differential Geometry and Differential Equations”. Science Press, Beijing,
China. 471–472, 1986.
[9] Jing Zhujn. Biomathematics–i: Mathematics and ecology. ”Math. in Practice
and Theory”. No. 3, 1983.
[10] Jing Zhujun. Biomathematics–ii: Mathematics and biomedicine. ” Ibidem”. No.
4, 1983.
[11] Jing Zhujun. Biomathematics–iii: Mathematics and problems concerning the
competitive exclusion and competitive coexistence of ecological systems. ” Ibi-
dem”. No. 2, 1984.
[12] Jing Zhujun. Qualitative analysis of mathematical model for respiratory process
in bacterial culture. ” Acta Math.Appl.Sinica”. Vol. 7, No. 3, 328–333, 1984.
[13] Jing Zhujun. Existence and uniqueness of cycle of differential equations for a
predator-prey interactions. ” Kexue Tongbao”. No. 9, 521–523, 1984.
[14] Jing Zhujun. Qualitative analysis of a triple–molecules model. ” Acta Math.
Appl. Sinica”. Vol. 8, No. 1, 111–114,1985.
[15] Jing Zhujun. The existence of periodic solutions and application of bifurcation
theory to a third-order nonlinear autonomous system. ”Ann. Diff. of Diff.”.
2(2), 141–153,1986.
[16] Jing Zhujun. Qualitative analysis of a mathematical model for tissue inflam-
mation dynamics. ” Acta Math. Sinica”.New Series, Vol. 3, No. 4, 327–339,
[17] Jing Zhujun. Chaotic behavior in the Josephson equations with periodic force.
” Acta Math. Appl. Sinica”. English Series, Vol. 4, No. 4, 289–295, 1988.
[18] Jing Zhujun. Local and global bifurcation for predator–prey system. ”Acta
Math. Appl. Sinica”. Vol. 12, No. 3, 333–342, 1989.
[19] Jing Zhujun. Analysis of Duffing’s equation with periodic force and without
damping: Harmonic solution and subharmonic solution and chaotic solution A
study of bio-mathematical model of Aneurysm of Willis. ” Ann. Diff.”. 5(3),
297–306. 1989.
[20] Jing Zhujun. Local and global bifurcation and its application in a predator–prey
system with several parameters. ” Systems Science and Mathematical Sciences”.
Vol. 2, No. 4, 337–352, 1989.
[21] Jing Zhujun. Global behavior and stability of biological system. ” J. of Beijing
University of Iron and Steel Technology”. Special Issue, 43–51, 1987.
[22] Jing Zhujun. Chaotic behavior in the Josephson equations with periodic force.
” SIAM. J. Appl. Math.”, Vol. 49, No. 6,1989.(SCI).
[23] Jing Zhujun,Liu Zengrong. Qualitative analysis for a mathematical model of
AIDS. ” Acta Math. Appl. Sinica”. English Series, Vol. 15, No. 3, 1993.
[24] Jing Zhujun. Mathematics–AIDS. ” Mathematics in Practice and Theory”. No.
4. 47–60. 1990.
[25] Jing Zhujun. A brief introduction to chaos. ”Mathematics in Practice and
Theory”. No. 1, 81–94, 1991.
[26] Liu Zhengrong, Jing Zhujun. Qualitative analysis for a third-order differential
equation in model of chemical system. ”Systems Science and Mathematical
Sciences”. Vol. 5, No. 4, 299–311,1992.
[27] Liu Zhengrong, Jing Zhujun. Hopf bifurcation and other dynamical behaviors for
a fourth-order differential equation in model of infections disease. ”Acta Math.
Appl. Sinica”. English Series.Vol.10(4).1994.
[28] Shen Jiaqi, Jing Zhujun. A New detecting criterion of the Hopf bifurcation. ”
Dynamical Systems”. World Science Publishing Co., Singapore, 1993.
[29] Liu Zhengrong, Jing Zhujun. Global and local bifurcations in non-symmetry
perturbations of Hamiltonian System. ”System Science and Mathematical Sci-
ences”. Vol.8. 1995 .
[30] Guo Boling , Jing Zhujun. On the generalized Kuramoto–Sivashinsky type equa-
tions with the dispersive efforts, ” Ann. Math. Res.”. Vol. 25, No. 2, 1992.
[31] Jing Zhujun. Applications of bifurcation and chaos theory in biological models
for higher dimension. ” Mathematics in Practice and Theory”, No. 4, 1992.
[32] Lin Yiping, Jing Zhujun. Dynamical behaviors for a three-dimensional differen-
tial equation in chemical system. ”Acta. Math. Appl. Sinica, English Series”.
Vol.5(1). 1995.
[33] Lin Yiping , Jing Zhujun. Dynamical analysis of a fourth-order populational
mathematical model. ”System Science andMathematical Science”. Vol.8(1).1995.
[34] Zhang Xiangsun, Jing Zhujun. Development of the concepts of model-construction
in the ecological research. ” Network Research in Resource, Ecology and Envi-
ronment”. No. 4, 1991.
[35] Wu Tan, Jing Zhujun. Limit cycle of chemical reaction systems. ” Acta. Math.
Appl. Sinica”. Vol. 18, No.4, 1995.
[36] Jing Zhujun, Zheng Xianwu. Harmonic and subharmonic bifurcation in Brussel
model with periodic force. ” Acta. Math.Appl.Sinica, English Series”. Vol.13,
[37] Zheng Xianwu , Jing Zhujun. Monotonity and critical points of the period.
”Progress in Nature Sciences”. vol.6, no.4,401-407, 1996.
[38] Zhao Xiaoqiang, Jing Zhujun. Global asymptotic behavior in some cooperative
system of functional differential equations. ”Canadian Applied Mathematics
Quarterly” .Vol.4,No.4, 421-44,1997(SCI).
[39] ZengWeiyao , Jing Zhujun. Exponential dichotomies and heteroclinic bifurcation
in a degenerate case. ” Science in China” .Vol.25 (A), 1995(SCI).
[40] Lin Yiping, Jing Zhujun, Zeng Xianwu. Dynamical behavior for a three-dimensional
differential equation in chemical system. ” Acta Mathematicae Applicatae Sinica”(English
series). vol. 12, no.2,144-154, 1996 .
[41] Guo Bolin, Jing Zhunjun. Infinite-dimensional dynamical sustems. ” Mathe-
matics in Practice and Theory”. vol.26, no.2,90-96, 1996.
[42] Guo Bolin, Lu Bainian, Jing Zhujun. Spatiotemporal complexity of the cubic
Ginzburg-Landau equation. ”Communications in Nonlinear Science and Numer-
ical Simulation”. vol.1, no.4,12-17, 1996.
[43] Guo Bolin, Lu Bainian, JIng Zhujun. Slow time-periodic solutions of cubic-
qninitic Ginzburg-Landan equation. ”Progress in Natural Science”. Vol.8, No.5.
539-547, 1998.
[44] Xu Pencheng , Jing Zhun. Logistic map and Cantor set. ”Progress in Natural
Science”.Vol.7, No.4. 416-421.1997.
[45] Jing Zhujun,Chan.K.Y,Xu Pencheng . Bifurcations and chaos behaviors in the
Duffing’s equations with one and two external periodic forces. ” Functional
Analysis and Global Analysis” -Japan.-Proceeding of the Conference Held in
Manila, Philippiness, Oct 20-26,1996. Springer.1997.Editors:Toshikaxu Sunada
and Polly Wee Sy.
[46] Wen Zhiying, Jin Zhujun. Introduction to fractal geometry and fractal dimen-
sions. ” Mathematics in Practice and Theory”.No.4,1995 .
[47] Polly wee Sy , Jing Zhun. Qualitative analysis of a Mathematical model for
predator-prey system . ”Functionalanalysis and Global analysis” Japan -Proceeding
of the Conference Held in Manila, Oct 20-26, 1997. Springer. Editors:T.Sunada
and Polly wee Sy.
[48] Zeng Weiyao, Jing Zhujun. Melnikov vectors and transversal heteroclinic orbits
in degenerate cases. ” ACTA. Math.Sinica”.Vol.40, No.2,213-220,1997.
[49] Hong Jialin ,Yuan Rong, JIng Zhujun. Exponentical dichotonies, almost periodic
structurally stable differential equations, and an example. ”J.Math.Anal.Appl”.vol,208(1),71-
84,1997 (SCI).
[50] Qi Dongwen, Jing Zhujun. Bifucations of a pair of nonorientable heteroclinic
cycles. ” J.Math. Anal. Appl”. vol.222(2),1998 (SCI).
[51] Jing Zhujun,Wang Ynquan. Mulitiple limit cycles and global stability in predator-
prey models . ” ACTA Math.Appl.Sinica”.Vol.15,No.2,1999.
[52] Wang Ynquan, Jing Zhujun. Periodic sequences and chaotic behaviors for a
bimodel map. ” Progress in Natural Science”.Vol.9(3), 1999.
[53] Jing Zhujun, Xu Pengcheng. Bifurcation of combination oscillations for Duff-
ing’s equation with two external forceing terms. ” Progress in Natural Science”.
[54] Xu Pengcheng, Jing Zhujun. Minilkov orbits in coupled Duffing’s system. ”Chaos
solitons and Fractals”.V0l.11,853-858,2000 (SCI).
[55] Wang Yuquan , Jing Zhujun. Cubic Lienard equation with quadradic damp-
ing(1). ”ACTA.Math.Appl.Sinica”.Vol.16,No.1,2000.1-11.
[56] Xu Pengcheng, Jing Zhujun. Quasperiodic solutions of Duffing’s equations with
quasi-periodic perturbation. ”ACTA.Math.Appl.Sinica”.Vol15,No.4 .1999.
[57] H.Hethcot, Li Yi, Jing Zhujun. Hopf bifurcation in models forpertussis epidemi-
ology.”Journal Mathematical and Computer Modeling”Vol.30.29-45.1999.(SCI).
[58] Xu pengcheng, Jing Zhujun. Chaotic behavior for Duffing’s eguation with two
external forcing terms.” Progress in Natural Science”. Vol.9(3).171-179.1999.
[59] Liu Zhengrong,Cao Hongjun, Jing Zhujun. Bifurcation set and distrubution
of limit cycles for a class of cubic Hamiltonian system with the higher-order
perturbed terms. ”Chaos, Soliton and Fractal”.Vol.11. 2293-2304, 2000(SCI)
[60] Wang Jingliang, Chen Lounan, Jing Zhujun. Chaos and asymptotical stability in
Discrete time recurrent neural networks with generalized input-output function.
”Science in China”.Vol.44,No.2.2001.193-2000.(SCI).
[61] Jinliang Wang, Jing Zhujun. Topological structure of chaos in discrete time neu-
ral networks with generalized input-output function. ”Inter J of Bifurcation and
chaos in Applied Sciences and Engineering”. Vol.11(8), 1835-1851,2001.(SCI).
[62] Jing Zhujun,Zhiyuan Jia,Chang Yu. Chaos behavior in the discrete FitzHugh
never system. ” Science in China(Series A).Vol.44(12),2571-1578, 2001. (SCI).
[63] Tang Minying,Wang Ruiqi , Jing Zhujun. Solitary waves and their bifurcations
of KdV like equation with higher order nonlinearity.”Science in China(Series
[64] Ruiqi Wang, Zhujun Jing. Bifurcation set and distribution of limit cycles for
a class of seven-order Hamiltonian system with fiftee n-order perturbed terms.
”Chaos, Solitons and Fractals”.Vol.13,61-69,2002.(SCI).
[65] Zhujun Jing,Houjun Cao. Bifurcations of periodic orbits in Josephson equation
with a shifted phase backward.”Inter J of Bifurcation and Chaos in Applied
Sciences and Engineering”.Vol.12(7),1515-1530,2002.(SCI).
[66] Houjun Cao , Zhujun Jing. Chaotic dynamics of Josephson equation driven
by constant dc and ac forcing. in ”Chaos, Soliton and Fractals” .Vol.12(10),
[67] Zhujun Jing,K.Y.Chan,Dashun Xu, Hongjun Cao . Bifurcations of periodic so-
lutions and Chaos in Josephson system. ”Discrete and Continuous Dynamical
Systems-Series A.” Vol.7(3), 573-592. 2001.(SCI).
[68] Jing Zhujun,Wang Jinliang. Bifurcation analysis and estimation of stabile region
for turbine-generator shaft torsional oscillation.” Automation of electric power
systems”. vol.25(4),6-10,2001.(EI).
[69] Jing Zhujun,Zhiyuan Jia, Ruiqi Wang. Chaos behavior in the discrete BVP os-
cillator. ”Inter J of Bifurcation and Chaos in Applied Sciences and Engineering”.
[70] Jing Zhujun,Jinliang Wang, Luonan Chen. Computation of limit cycle via
higher-order harmonic balance approximation and its application in electrical
power systems. ”IEEE Transactions on circuits and systems-I: fundamental the-
ory and applications.” Vol.49(9),1360-1370, 2002.(EI).
[71] Jing Zhujun,Zhiyuan Jia, Yinhui Gao. Research of the stability region in a
power system.” IEEE Transactions on Circuits and Systems, Part 1.”Vol.50(20),
[72] Li Wei, Xu Pengcheng, JIng Zhujun. The existence of Silnikov’s orbits in
one compled Duffing equation. ”Science in China(Series A)”, Vol.46(1),11-23,
[73] Zhujun Jing, Dashun Xu, Luonan Chen, Yu Chang . Bifurcations, chaos, and
system collapse in a three node power system. ”Electrical power and energy
system”. Vol.25,443-461 ,2003.(EI).
[74] Tianshou Zhou, Jinhu Lu, Luonan Chen, Zhujun Jing, Yun Tang. On the optinal
solutions for power flow equations.” Electrical power and energy system”.25, 533-
[75] Ruiqi Wang , Zhujun Jing. Chaos contral of chaotic pendulum system.” Chaos,
Solitons and Fractals”.21(1),201-207,2004. (SCI).
[76] Liu Zengrong,Wang Ruiqi, Zhujun Jing. Peaked wave solutions of Camassa-Holm
equation.” Chaos, Solitons and Fractals” 19(1),77-92,2004.(SCI).
[77] Jing Zhujun,Chang Yu, Guo Boling. Bifurcation and chaos in discrete FitzHugh-
Nagumo system. ”Chaos, Solitons and Fractals”.21(3),701-720,2004. (SCI).
[78] Zhujun Jing,Chang Yu ,Chen Guanrong. Complex dynamics in a permanent-
magnet synchronous motor model. ”Chaos, Solitons and Fractals”.22(4),831-
[79] Yuang Rong, Zhujun Jing. Qualitative behavior of output for sampled data feed-
back contral systems.” Math.Comput. Modelling”.37(1-2),109-133,2003.(SCI).
[80] Yuang Rong, Zhujun Jing,Chen Luonan. Uniform asymptotic stability of hy-
brid dynamical systems with delay.”IEEE Trans.Automat.Contral”.48(2), 344-
[81] Ruiqi Wang,Luonan Chen , Zhujun Jing. Modelling periodicoscillation in gene
regulatory networks by cyclic feedback systems.”Bulletin of Mathematical Biol-
ogy” 1-32, 2004.(SCI).
[82] Ruiqi Wang, Zhujun Jing. Chaos control of chaotic pendulum system. ” Chaos
Solitons and Fractals”.21,201-207,2005. (SCI).
[83] Zhujun Jing,RuiqiWang. Complex dynamics in Duffing system with two external
forcings. ”Chaos, Solitons and Fractals”.23,399-411,2005. (SCI).
[84] Zhujun Jing, Jicai Huang . Bifurcation and chaos in a discrete genetic toggle
switch system. ”Chaos, Solitons and Fractals”.23,887-908,2005.(SCI).
[85] Zhujun Jing,Yu Chang,Boling Guo., Bifurcation and chaos in discrete FitzHugh-
Nagumo system. ”Chaos, Solitons and Fractals” 21,701-720,2004. (SCI).
[86] Ruiqi Wang, Zhujun Jing. Chaos control of Duffing system.”Chaos, Solitons and
Fractals”. 21,201-207,2004. (SCI).
[87] Zhujun Jing, Jianping Yang. Bifurcation and chaos in discrete-time predator
-prey system. ”Chaos, Solitons and Fractals” .27,259-277,2006.(SCI).
[88] Zhujun Jing,Jianping Yang, Wei Feng . Bifurcation and chaos in neural exitable
system. ”Chaos, Solitons and Fractals”.27,197-215,2006. (SCI).
[89] Zhujun Jing, Zhiyan Yang , Tao Jiang. Complex dynamics in Duffing-Van der
pol equatin. ”Chaos, Solitons and Fractals”. 27,722-747,2006. (SCI).
[90] Jiangping Yang, Wei Feng, Zhujun Jing. Complex dynamics in Josephson sys-
tem with two external forcing terms. ”Chaos, Solitons and Fractals”30,235-
[91] Zhujun Jing, Jicai Huang, Jin Deng . Complex dynamics in three-well Duff-
ing system with two external forcing. ”Chaos, Solitons and Fractals”.33,795-
[92] Zhou Zhan, Wang JinLiang, JIng Zhujun, Wang Ruiqi. Complex dynamical be-
haviors in discrete-time recurrent neural network with non-symmetric connection
matrix.”International Jounal of Bifurcation and Chaos in Applied Science and
[93] Zhujun Jing,Jiang Yang. Complex dynamics in pendulum equation with para-
metric and external excitations(I) .”International Jounal of Bifurcation and Chaos
in Applied Science and Engineering.16(9),1-16,2006.(SCI).
[94] Zhujun Jing,Jiang Yang. Complex dynamics in pendulum equation with para-
metric and external excitations(II) .”International Jounal of Bifurcation and
Chaos in Applied Science and Engineering.16(10),1-26,2006.(SCI).
[95] Zhujun Jing,Jiang Yang. Inhibition of chaos in a pendulum equation. ”Chaos,
Solitons and Fractals”.35,726-737,2008.(SCI).
[96] Zhujun Jing,Jin Deng, Jiang Yang. Bifurcations of periodic orbits and chaos
in damped and driven Morse oscillator. ”Chaos, Solitons and Fractals”.35,486-
[97] Jicai Huang, Zhujun Jing.Bifurcations and chaos in Duffing-Van der pol equatin
with one external forcing.”Chaos,Solitons and Fractals”(will appear- CHAOS-
5969). (SCI).
[98] Zhujun Jing, Jialia Wang, Ruiqi Wang, Luonan Chen. Stability regions and
power system collapse by geometric singular perturbation analysis. ”Interna-
tional Journal of Electrical Power and Energy Systems”.( will appear-E2850).(EI).
[99] Jiangping Yang, Zhujun Jing. Cotrol of chaod in a three-well Duffing system.(
submitted to ”Chaos, Solitons and Fractals”).
[100] Zhujun Jing, Zhiyan Yang , Tao Jiang.Bifurcations of periodic solutions and
chaos in Duffing -Van der Pol equation with one external forcing.( submitted to
”Chaos, Solitons and Fractals” No. 60113).

Book Translated:
H.O.Peitgen and P.H.Richter. Springer- Verlag. 1986. Science Publisher, Bei-

Valid XHTML :: Valid CSS: :: Powered by WikkaWiki